# SDR SWIA200820662

- Difficulty date: December 14, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 12,226 hours, 7,716 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Frozen
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5834 - NOSE GEAR FAILED TO RETRACT.  USED GROUND AIR CONDITION CART TO THAW NLG.  CYCLED NLG 5 TIMES, CHECKS NORMAL.
